Why Does The Heart Flutter And Vomit After Taking Vitamins And Antibiotics?

Illustration of Why Does The Heart Flutter And Vomit After Taking Vitamins And Antibiotics?
Illustration: Why Does The Heart Flutter And Vomit After Taking Vitamins And Antibiotics? img.webmd.com

Very late, in the morning I just checked and d. Mercifully some drugs by the doctor. Every time I take the medicine, my heart flutters so that I can breathe gasping, especially if I take vitamins and antibiotics, I immediately vomit. While antibiotics are drugs that must be consumed. Do I still take the medicine? And does that show that the medicine isn’t right for me? Thank you

1 Answer:

Hi Renyta,

Thank you for asking HealthReplies.com.

Drugs are chemicals that at certain doses have a therapeutic effect. However, every drug has side effects, can cause allergic reactions, and even at certain doses can have harmful effects. Therefore, drug administration is only done after the doctor considers more effective therapeutic effects, with minimal side effects. If a symptom arises shortly after you take a drug, it can almost be concluded that it is a drug side effect, or your incompatibility with certain substances contained in the drug. Heart palpitations, spasms, and nausea and vomiting are symptoms that often arise due to side effects of the drug.

If you experience symptoms such as severe shortness of breath, palpitations, or fainting / decreased consciousness, immediately consult the Emergency Department at the nearest health facility. But if your current condition has improved / is more stable, there are a few things you need to pay attention to:

Make sure the medicine you take is in accordance with the medicine prescribed by your doctor, both your name (which is printed on the medicine bag when given by the pharmacy), the name of the medicine, dosage, route of administration (oral medication, drops, topicals, etc.), and the rules of use. It is not uncommon for drug use to occur due to human error. Make sure the medicine has not expired. You can check the expiration date of the drug listed on the package. Make sure that the symptoms do occur only after you take the drug, and not a manifestation of the primary disease you have. If you have confirmed the above and you believe your symptoms are a side effect of the drug, do not hesitate to consult your doctor again. Because you are taking several types of drugs, if you can identify which drugs are causing these side effects (seen from the time symptoms appear and taking medication), it will be very helpful for the doctor to arrange your treatment going forward. Antibiotics, although normally have to be consumed, can be stopped / postponed or replaced with other types of antibiotics if the patient experiences symptoms of allergies or severe side effects.

Thus information from me, hopefully can help.

: by

Related Question

Do Eggs And Salt Have A Large Effect On Hypertension?

Do Eggs And Salt Have A Large Effect On Hypertension?

(1 year ago)

I want to ask, before I had been exposed to hypertension, but why every time I eat an omelette that is given salt even though only a little hypertension I always relapse, even thou...

Causes Of Eye And Face Twitching?

Causes Of Eye And Face Twitching?

(1 year ago)

Good afternoon, I want to ask lately, at the end of the right eye, it often feels like a tight twitch and is slightly tingly right under the tip of the eye. Also on the ear I felt ...

Did The Last Activity Affect The Results Of Blood Pressure Checks?

Did The Last Activity Affect The Results Of Blood Pressure Checks?

(1 year ago)

Morning doctor Three days ago I felt a tadness, I fad checked my blood pressure, my blood result was 133/90 but 30 minutes before I checked my blood pressure I ate meatball, smoked...

Leave a Reply

Your email address will not be published. Required fields are marked *